# SDR C2XA10IA268

- Difficulty date: August 13, 2010
- Submitted: October 14, 2010
- Operation: Air carrier
- Aircraft: N14153
- Make and model: Emb EMB-145XR
- Aircraft serial: 145761
- Aircraft time: 19,882 hours, 10,598 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Activation
- Location: Cargo Bay
- Stage of operation: NR
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: F, A

## Discrepancy

BHM - FLIGHT 2729 THE CREW REPORTED A BAGGAGE SMOKE INDICATION, AND DISCHARGED THE FIRE BOTTLES AS A PRECAUTION.  THE AIRCRAFT LANDED AT BHM WITHOUT INCIDENT.  MAINTENANCE INSPECTED THE AIRCRAFT AND FOUND NO EVIDENCE OF SMOKE.  REMOVED AND REPLACED BOTH BLOWN FIRE BOTTLES.  REMOVED AND REPLACED THE BAGGAGE SMOKE DETECTOR AS A PRECAUTION.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
